I am 24 years old. Firstly i want to tell you that m suffering from OCD and depression since last 8 years and rite now m taking medicine- Stalopam 20mg
and the main problem m suffering is,, "Masturbation"
Let me explain you..:- whenever i see a sexual scene on TV i used to do it with mysielf,, by pressing my place of urination with both legs and at that time mein apni saans bhi rok kr rkhti hun....I do this process for some seconds until i get a nice feeling in whole body..
But after this process, my tounge gets stammer, i feel acidity, bad taste in my mouth, white paani, and the most important thing i face is.....mere brain me vibrations ati hain khaskar jab me apna face jara sa bhi move krti hun to sansanahat hoti hai..and when i try to concentrate on my mind to brain me jhatke se lagte hain..vaise jhatke lagte hain jaise mjhe masturbation k time pe lagte hain.....
M very tensed ki aisa kyun hota hai.....
pls doctor help to overcome this problem